# SDR FDKA200708421

- Difficulty date: August 24, 2007
- Submitted: December 12, 2007
- Operation: Air carrier
- Aircraft: N859MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145769
- Aircraft time: 8,592 hours, 8,723 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6044 RIC.  LEFT EMERGENCY DOOR LIGHT INOPERATIVE.  MX RESECURED CONNECTOR AND OPS CHECKED.
